What is the procedure to lower subutex for rehabilitation ?
I m currently in rehab center and these people have no education how to lower subutex dose could you kndly give me an answer how to lower the dose. I m on start dose 10mg a day and it isn t even enough and they told me that i should reduce it to 0 before i leave. i know i will relapse again if i don t get a proper infor mation that i can explain them a factual information and how it should be and how to reduce it. When it would be safe to start reducing and how quickly. Please answer to me as i want to get rid of my disgusting habit
My nephew is aged 22 yeras and absolutely careless about anything.He justs spend time idly and watching TV .No inclination for study and not at all worried for his future. Some how he manged to pass the examination in school. His friends are all adavncing in their lives but that has also no effect on his bahivior.All sorts of counselling and even punishment of sort did not yield any result. What could be the course of treatment if any to rehabilitate him to normal life.
yes, my great nephew is 20 months old was born addicted to subutex . He was in the hospital for 5 weeks after he was born because they said he was going through withdraws. they gave him morphine in the hospital. I have custody of him now and I would like to know some of the effects the drugs are going to have on him while growing up. he is very high strung and a little hard to handle at times. he is very very smart!
we have been giving 0.5 mg Restyl to my mom who is a patient of Grade IV Gliobastom. Recently due to lack of sleep for almost a week, the doctor asked me to increase the dose of Restyl. I find her very sloppy and in a drowsy state. Is ti because of the increased dosage. pls respond
Hello Dr. I have been on dilaudid 8 mg four times a day due to a serere mva that left me with many chronic problems. I refused to take narcotics because i ve seen what it has done to people, however, about a month after the accident, the pain was so unbearable, that I had no choice, and so here I am on the dilaudid ferris wheel. My doctor gave me a pack of suboxone to try and come see him in two weeks.. I m in a position now where I want to start it, and have taken my last dose 12 hours ago. I do not want to go into withdrawal because I remembered how I felt when I was in Ontario visiting my kids, and forgetting my pill bag. We were running late and I could have sworn I put it in a carry on, but because this bag looked like a similar makeup bag that my daughter had, I figured it was hers. Well, I can;t tell you how terrible I felt and honestly wanted to die from the feeling of withdrawal. i ve never experienced such pain, fear and anxiety in my life. I even begged my husband, who is a martial arts master to knock me out using the pressure points he has used in the past to knock people out without causing them harm, but of course he refused. I just never want to experience that again, so please tell me, is 12 hours a good enough time to start suboxone after my last dose. i should also mention, I was slowly weaning my self the last 2 months from 8 mg every 6 hours to 8 mg,,,one in the morning and one at at night and for this last week, a scored 8mg for a total of 4 mg in the am, and 4 mg in the pm. It s been hard but I wanted as little in me as possible before I started suboxone. So basically, this monring I took a 4mg, and it s now around 8pm at night. If i take the suboxane, how should I expect fo feel
Hello. I m trying to stop using my Fentanyl patch. The pain mgmt gave me 10 mg methadone q 12 h hour withdrawals. Uh....I can t and don t want this methadone. It seems to make me worse. So, when the horrible sickness/anxiety hit the last two times, instead of methadone I took half of a hydrocodoneand.25 MG s of my za ax. What I want to know is if I can take my meloxicam and gabapentin while the methadone is still in my system? Thank you.
I have been in pain management since 2007 because I need my knees replaced, 5 discs in my back fused. there are a few more thins but those are the main ones. I have been on methadone for over 3 years at 160mg. 4 10mg 4x a day. they just changed my medicine to give my body a break for a few months. they put me on exalgo er at first 3 16mg 1x in the morning. they tapered me off the methadone and tapered me on the exalgo er at the same time in a week. they told me I wouldn t have any withdrawal but I have had bad withdrawal even though I have another drug in my body. my b.p. has been normal and my pulse has to but ever since this my b.p. has been 167over140 and pulse at 120. it has varied the past 2 weeks but it has still been around these levels. Is it because of the withdrawal or from the exalgo? they gave me valium to help my body with it s cravings but it hasn t helped my blood pressure or pulse either. My question is what is causing it and when will it stop??
I have joint pain and use hydocodone - 10 milliigrams each day only and tramadol , only because it was prescribed in 1985 and probably withdrawal may be severe, Celebrex helps a great deal but I may have kidney problems as a result. my non-regular...